# SDR HALA2008111700856

- Difficulty date: November 17, 2008
- Submitted: November 18, 2008
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767332
- Aircraft serial: 23275
- Aircraft time: 66,882 hours, 30,821 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Fan Blade
- Condition: Distorted
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, FOUND NR 1 ENGINE FAN BLADE 17 IS DISTORTED 1ST STAGE FAN.  INSPECTED NR 1 ENGINE 1ST STAGE FAN BLADE 17.  DISTORTION IS WITHIN LIMITS PER AMM 72-31-02-226-007-G00 SECTION U.  RAN NR 1 ENGINE ALL PARAMETERS WITHIN TOLERANCE NO EXCESSIVE VIBE.  OK FOR SERVICE.
